# SDR 2007UALA04676

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 59,745 hours, 35,231 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SURFACE SKIN CRACKED AT STAB STA 125, JUST FWD OF REAR SPAR.  REMOVED CRACK. FABRICATED 2 ACCESS HOLES AND COVERS TO FACILITATE REPAIR. FABRICATED AND INSTALLED EXTERNAL DOUBLER ON LOWER STAB SKIN NEAR REAR SPAR.
